# SDR DXTA2009102803827

- Difficulty date: October 27, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 10,754 hours, 8,780 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Chain
- Condition: Contaminated
- Location: Control Collumn
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: H, A

## Discrepancy

AT ROTATION, ACFT NEEDED EXCESSIVE FORCE TO LIFT OFF, USED ELEC PITCH TRIM AND DIDN'T WORK.  USED MANUAL TRIM TO TRIM THE ACFT.  DURING FLIGHT, TRIM INDICATOR SHOWED FULL AFT.  CHECKLIST WERE COMPLETED AND ELEC PITCH TRIM CB WAS PULLED.  A/P MIS TRIM LIGHT ILLUMINATED WITH AUTO PILOT ENGAGED.  CHECKED CABLES FOR PITCH TRIM AT PEDISTAL, TAIL SERVO AND FLOOR FOUND METAL SHAVING ON TRIM CHAIN AND ON SPROCKET IN PEDISTAL. METAL SHAVINGS WERE UNDER FMS LEFT OVER FROM REVIOUS MAINTENANCE. NO DAMAGE TO CHAIN ON SPROCKET. CLEANED SPROCKET AND CHAIN FOR PITCH TRIM IN PEDISTAL AND LUBED IAW CESNA MM CH 27-31-00 AND CH 12-21-01. OPS CHECK GOOD.
